# SDR AALA20150223018

- Difficulty date: February 9, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 51,497 hours, 13,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: FBE21023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT DECK IS CORRODED BETWEEN FUSELAGE STATIONS 1680 AND 1740 FROM LEFT BUTTLINE 58 TO RIGHT BUTTLINE 58. REMOVED AND REPLACED AFT DECK PER SRM 51-10-02-0G.
